Quantile and Contour Regions for Multivariate Distributions. Saunders, R. & Laud, P. Advances in Applied Probability, 12(2):316–316, June, 1980.
Quantile and Contour Regions for Multivariate Distributions [link]Paper  doi  bibtex   
@Article{Saunders:1980:QCR,
  author =       "Roy Saunders and Purushottam Laud",
  title =        "Quantile and Contour Regions for Multivariate
                 Distributions",
  journal =      j-ADV-APPL-PROB,
  volume =       "12",
  number =       "2",
  pages =        "316--316",
  month =        jun,
  year =         "1980",
  CODEN =        "AAPBBD",
  DOI =          "https://doi.org/10.2307/1426596",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Sat May 3 07:41:26 MDT 2014",
  bibsource =    "http://www.jstor.org/stable/i262246;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://www.jstor.org/stable/1426596",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html",
}

Downloads: 0